|hepatitis B vaccine reaction?
Apr 11, 2001
About a month ago I got my first installment of the Hepatitis B vaccine. It was given in my right shoulder, and ever since the muscles in my shoulder have been aching. It feels a bit like a pulled muscle, but it has been continuous and unchanging since the shot. Is it possible that the shot was administered poorly and damaged my muscle? Or is my body having some sort of reaction against the vaccine? I have an appointment in two weeks to get my second installment and am concerned about going now because of this. What do you think I should do?
| Response from Dr. Rodriguez-Torres
The most probable cause of your symtoms is the administration of the vaccine. It is also possible, that you had some damage to a nerve or ligament.The vaccine has to go in the muscle for better results,so ,you should not change the site of injection to the gluteal area. I reccomend you to try another nurse.!!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can The Hepatitis Vaccine Cause Muscle Ache?
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Thrush After Giving A Bj Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Can Hepatitis B Test Return A False Positive?
- Can Your Immune System Fight Off Hpv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.